Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Irregular heartbeat and discomfort in evening and nighttime

Lately I have been having a problem feeling like my heart is beating very iregular, but this only seems to occur at night when i m getting ready to go to bed. As soon as it gets to be about 9m or so, i strat to get ready for bed, same as usual, but as soon as i lay down I start feeling the heart palpitations. Its not painful but very bothersome and scary to me. I also have a weird feeling in my throught when this happens....anyone have similiar symptoms and if so, any clues to what might be wrong? also, i have been diagnosed with anxiety disorder when i was 7 ( i am 21) but dont feel lik this is the cause.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Have you recently started any medications...such as anti-depressants? Or maybe pain meds such as darvocet for example? I have experienced exactly the same symptoms that you are describing when I was on anti-depressants and some other meds...there are many medicines that can do this. If you are not on any medicines, you should at least see a doctor about the problem.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor